cerazette and breast growth

Discussion in 'Contraception' started by hayleyv, Aug 17, 2006.

  1. hayleyv

    hayleyv New Member

    just found this site and would like to see if any others have had a simular issue on cerazette.
    have only been taking for three weeks, after many years on microgydon (i am 35 and my doc thought i should change to minipill)
    am sure my breasts and nipples are feeling bigger and firmer than they were,is this one of the side effects?only one in the side effects i can find is sore breasts and as yet they are not that.
    love to hear if anyone else is having same .

     
  2. clc

    clc New Member

    Yeah, actually I have. I've been on Cerazette just over a month and before that I'd lost weight and gone down a bra size....but in the last month i've been getting back into my bigger bras again. Had only vaguely connected it with cerazette in my mind....

     
  3. Ali06

    Ali06 New Member

    my breasts were up & down when i was on cerazette, and they were really sore!

     

Share This Page